Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 81, Number 1
HTML articles powered by AMS MathViewer

On linear and nonlinear perturbations of linear systems of ordinary differential equations with constant coefficients
Philip Hartman and Aurel Wintner PDF
Trans. Amer. Math. Soc. 81 (1956), 1-24
The enclosing of cells in three space by simple closed surfaces
H. C. Griffith PDF
Trans. Amer. Math. Soc. 81 (1956), 25-48
On the boundary behavior of a conformal map
J. L. Walsh and L. Rosenfeld PDF
Trans. Amer. Math. Soc. 81 (1956), 49-73
On decomposition of continua into aposyndetic continua
Louis F. McAuley PDF
Trans. Amer. Math. Soc. 81 (1956), 74-91
Functions typically-real and meromorphic in the unit circle
A. W. Goodman PDF
Trans. Amer. Math. Soc. 81 (1956), 92-105
Tensor algebras over Hilbert spaces. I
I. E. Segal PDF
Trans. Amer. Math. Soc. 81 (1956), 106-134
On strong bounds for sums of independent random variables which tend to a stable distribution
Miriam Lipschutz PDF
Trans. Amer. Math. Soc. 81 (1956), 135-154
On the logarithm of a uniformly bounded operator
G. L. Krabbe PDF
Trans. Amer. Math. Soc. 81 (1956), 155-166
On functions analytic in a half-plane
Daniel Waterman PDF
Trans. Amer. Math. Soc. 81 (1956), 167-194
Some new developments in Markov chains
K. L. Chung PDF
Trans. Amer. Math. Soc. 81 (1956), 195-210
Nonoscillation and disconjugacy in the complex domain
Paul R. Beesack PDF
Trans. Amer. Math. Soc. 81 (1956), 211-242
On differential geometry of hypersurfaces in the large
Chuan-Chih Hsiung PDF
Trans. Amer. Math. Soc. 81 (1956), 243-252